It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 108 for issues yasmin. (0.007 seconds)


... I've been on the Yasmin pill for about 6 months now. The last cycle I've been spot bleeding on and off before my period. ... (0 replies)
Yasmin Withdrawal
Oct 11, 2011
... Hi there, I'm a 37year old woman who has been on Yasmin for 5 years. I have noticed i am gaining weight despite eating very healthy and runny 10km, 5 nights a week!! ... (0 replies)
... Unfortunately the sex drive and lubrication seems to be a common issue with many pills. Perhaps something with a lower dosage of hormones than Yasmin would be a good possibility. This may also help with irritability. ... (1 replies)

... I switched from Alesse to Yasmin a year ago because I had horrible BTB with Alesse. I had only been on Alesse for 8 months prior to the switch to Yasmin. ... (1 replies)
... I have the EXACT same problem. I have been on yasmin for 7 years but never connected the two issues until now. I have constant, every day nonstop discharge. it has a foul odor and never stops. i never thought it was yasmin until i read this post. ... (3 replies)
... Hello. . .I am writing because i could not even tolerate Yasmine or Yaz. After only one month on Yaz, I had all the symptoms you describe when you went off the Yasmine! I can only tolerate the older forms of BCPs (I take LoOvral). I must say that my OB/GYN had never had a patient want to go off Yaz as quickly as I did. I was miserable on it. I am just fine on the LoOvral.... (3 replies)
... en put on Mircette and my skin has been pretty good till now! Within the past few months its gone down hill and ive been gaining weight. Never gained weight with Yasmin if anything i just maintained, same with this pill. What could be going on? ... (0 replies)
... I just want to add here that Vioxx safety issues were mainly ignorance. The facts were that doctors were using it off label and that is where most of the adverse events would occur. ... (8 replies)
... If she hasn't, ask her gently...often women aren't going to want to talk about "emotional" issues in relation to their period, especially if they are so severe. ... (2 replies)
... I know, I heard all the stories, I looked up Mircette also and it has 2 deaths, the Ortho Evra patch has two deaths as well. Honestly, the commercials are just so the lawyers can make money, since Yasmin, Yaz, and Ocella are very, very popular pills, the more women taking those pills - the more side effects there are going to be. Also, statistics state that most of today's... (8 replies)
... go to the FDA website and look for info about the investigation. I've been seeing a lot of commercials on TV lately from law firms stating that if you've taken Yasmin or Yaz and suffered blood clots or strokes you should call them because they're starting a class action law suit against the company that makes it. ... (8 replies)
... I was only 32 or 33 when I quit taking the pill. But from what I've read, side effects from quitting can be similar, regardless. I had been taking different pills for about 15 years. I decided to quit because I was sick of having issues. I went through some hard withdrawal symptoms, but I'm really glad I quit! Some things I experienced were hot flashes (frequent), acne... (8 replies)
... Hey there !! So sorry to hear your feeling blue !! I started taking yasmin about 6 months ago. ... (4 replies)
Yasmin and IBS?
Jun 11, 2008
... I'm on Yasmin and have been for almost 8 years now! When first taking it, I never had any stomach problems. ... (10 replies)
... Im just dealing with some insurance issues. I am on Yasmin and i have two months left on my yearly supply. I have NO insurance anymore but i still really wanna be on the pill. Preferably this pill. ... (2 replies)
... I also do not need them for the intended purpose as my husband had a vasectomy!! I really hate that I have to take them but I guess it was better than bleeding to death!!! I have benign hyperplasia and the bleeding was near hemmoraging, I had 3 periods that lasted 23 days, then 17 and finally 45 or so days, it was crazy. Thankfully the pills seem to be working! Good luck to... (10 replies)
... freaking out! It's been over ten years since I have been on bc and it just totally stinks to be on it with me having had a tubal done. I have never had this many issues with my period.. it was started since the birth of my last child and tubal in Oct of 2004, now its just been a total MESS!!!! ... (10 replies)
... I've never been on Yasmin, so I can't comment on it. However, I can tell you that the reason that you're probably emotional on it is because birth control pills deplete many of the B vitamins, hence the emotional issues. I'd recommend that you start taking a B complex vitamin every day (a multivitamin isn't enough). This should help you feel better. I tried this when I was... (3 replies)
... Thanks Kitty, I never knew that and will try the B vitamins. I'm torn now between staying on Yasmin and adding in the B vitamins or trying a completely different pill and using B vitamins as well. ... (10 replies)
... I've never been on Yasmin, Yaz, the Nuvaring, or Mircette. I can tell you, though, that where the pill is concerned, most likely the reason for your mood issues with it is the fact that birth control pills deplete many of the B vitamins, which are important for the mood. ... (10 replies)


Associated Tags: birth control, birth-control pills, micrette, sex-drive, yasmin

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 11:58 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!